MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1; PATELLAR IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1; PATELLAR IMPLANT
Model Number 02.07.0033RP
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-sep-2021: lot 2100295: (b)(4) items manufactured and released on 06-apr-2021.Expiration date: 2026-03-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Patient match planning review performed by my solution department.The surgeon performed a ct protocol scans and asked a full analysis of them.Our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
Primary myknee kinematic alignment mri pps blocks performed on (b)(6) 2021, during the 2 weeks follow-up visit the surgeon noticed that the patella implant was dislocating in the last 20% of flexion once the patella leaves the groove.No revision surgery planned at the moment.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 1
Common Device Name
PATELLAR IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12588871
Report Number3005180920-2021-00795
Device Sequence Number4522449
Product Code JWH
UDI-Device Identifier07630030815737
UDI-Public07630030815737
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model Number02.07.0033RP
Device Catalogue Number02.07.0033RP
Device Lot Number2100295
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight80